Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I started taking sertraline two months ago, after it turned out that my sleep issues were caused by depression. However, even though I’m on 100mg dose, neither my sleep or emotions feel like they are getting any better. If anything, I’m feeling worse since I’ve started taking it.

I was rarely anxious before sertraline/ Zoloft and now I have to go through several bouts of anxiety, usually triggered by everyday things which I was able to do normally before starting Zoloft. Is it normal to experience increased anxiety when you’re on sertraline?

Loading...

Hello,

from my experience, if sertraline (Zoloft) hasn't help you at least somewhat in these two months you've been taking it, you should definitely talk to your doctor about weaning off Zoloft and starting a different antidepressant. Even more so if it makes you more anxious than you were before you started taking it.

I was on Zoloft for 6 months, more or less, and even though I continued telling my doctor that I'm not feeling any better and that I'm feeling more depressed, if anything, he only kept repeating that it needs time to start working. Because of that my depression got so bad I had no desire for anything. My new doctor switched me to Paxil and things are completely different now.

Reply

Loading...